# SDR DALA2022111407345

- Difficulty date: November 12, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 107,909 hours, 15,861 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Rt Nr 10 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT WING NR 10 SLAT UPPER SKIN FROM IB EDGE 01 INCH AND FROM TE 4 INCH DELAMINATION.  RT WING NR 10 SLAT UPPER SKIN REPAIRED FROM IB EDGE 01 INCH AND FROM TE 4 INCH IAW SRM 57-43-02-2R-1,  SRM 51-70-10- 2R-4, FIG 202, & SRM 51-70-10-2R-0.   DEBOND SIZE: L X W=8.5 INCHES X 6 INCHES.
